MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number 7171Q/58
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for a scheduled procedure.It was discovered that the right ventricular exhibited high capture thresholds.The lead was capped on (b)(6) 2020.The patient was in stable condition.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10848966
Report Number2017865-2020-17868
Device Sequence Number16946685
Product Code NVY
UDI-Device Identifier05414734503280
UDI-Public05414734503280
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model Number7171Q/58
Device Catalogue Number7171Q-58
Device Lot Number4740621
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;